# SDR CA020923002

- Difficulty date: September 19, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT 7134 TAT, 15090.5HRS.FLIGHT 5895 FROM CVG TO ROA 'AT APPROX 1500-2000 FT IN CLIMB THERE WAS A LOUD BOOM & YAW FROM THE LT SIDE OF AIRCRAFT.  NR 1 ENG ITT WAS 980+. THOUGHT THE ENGINE HAD BEEN DAMAGED & SHUT IT DOWN AFTER 30 SECS.  EVERYTHING ELSE APPEARED TO BE IN THE GREEN EXCEPT ITT.  NO RELIGHT ATTEMPTED. DECLARED AN EMERGENCY AND LANDED.'MAINTENANCE CONFIRMED ITT WENT TO 1250.  R&R'D ENGINE.(ENGINE INSTALLED ON DEC 31-2000)
